# SDR SWAA2021042661052

- Difficulty date: March 31, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB STA 151.75 AT RT HORIZONTAL STABILIZER / REPLACED LEADING EDGE RIB STA 151.75 AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG-186A1001 REV B P/N USED 15186A1401Y2 RIB
